Open Access Repository

Radicals and generalizations of derivations

Downloads

Downloads per month over past year

Cojuhari, EP and Gardner, BJ 2017 , 'Radicals and generalizations of derivations' , Buletinul Academiei de Stiinte a Republicii Moldova, vol. 2, no. 84 , pp. 54-65 .

[img] PDF
124668 - Radica...pdf | Request a copy
Full text restricted

Abstract

By results of Slin’ko and of Anderson, the locally nilpotent and nil radicals of algebras over a field of characteristic 0 are preserved by derivations. This note deals with radical preservation by various generalizations of derivations.

Item Type: Article
Authors/Creators:Cojuhari, EP and Gardner, BJ
Keywords: ring, radical, derivation, higher derivation, locally nilpotent, nil
Journal or Publication Title: Buletinul Academiei de Stiinte a Republicii Moldova
Publisher: Academia de Stiinte a Moldovej
ISSN: 1024-7696
Copyright Information:

Copyright E.P. Cojuhari, B. J. Gardner, 2017

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP